# SDR MWEA001107

- Difficulty date: October 24, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 32,118 hours, 38,511 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 5935812518
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FACES OF NR 1 LUG AND NR 2 LUG OF RIGHT MAIN LANDING GEAR TRUNNION.  AFT FACE OF NR 1 LUG AND FORWARD FACE OF NR 2 LUG.  (LUGS NUMBERED FORWARD AND AFT).  REPAIRED NR 1 AND NR 2 LUGS PER TELEX MWX-ORD-00-0385H.
